Publication Type:

Journal Article


Systems & Control Letters, Elsevier, Volume 74, p.81 - 89 (2014)



Second moment stability


Abstract In this article, we consider a receding horizon control of discrete-time state-dependent jump linear systems, a particular kind of stochastic switching systems, subject to possibly unbounded random disturbances and probabilistic state constraints. Due to the nature of the dynamical system and the constraints, we consider a one-step receding horizon. Using inverse cumulative distribution function, we convert the probabilistic state constraints to deterministic constraints, and obtain a tractable deterministic receding horizon control problem. We consider the receding horizon control law to have a linear state-feedback and an admissible offset term. We ensure mean square boundedness of the state variable via solving linear matrix inequalities off-line, and solve the receding horizon control problem on-line with control offset terms. We illustrate the overall approach applied on a macroeconomic system.

Cite this Research Publication

Chitraganti Shaikshavali, Samir, A., Christophe, A., Guillermo, V. - P., and Vasile, D., “On control of discrete-time state-dependent jump linear systems with probabilistic constraints: a receding horizon approach”, Systems & Control Letters, vol. 74, pp. 81 - 89, 2014.